Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 24, 2010, 7:56 PM CDT for Anderson County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2010, 7:56 PM CDT (00:56 UTC)
- Expired
- Oct 24, 2010, 8:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Anderson County, TX
The radar
The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 8:01 PM CDT | HAIL 1 | 4 N Brushy Creek, TX | QUARTER HAIL NEAR FOSTERVILLE |
| Oct 24, 8:12 PM CDT | HAIL 1.75 | 2 S Frankston, TX | SPOTTER REPORTS GOLFBALL HAIL 2 MILES SOUTH OF FRANKSTON ON HWY 155 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 1:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1928 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
927
WFUS54 KFWD 250056
TORFWD
TXC001-250130-
/O.NEW.KFWD.TO.W.0052.101025T0056Z-101025T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN OCT 24 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A DEVELOPING TORNADO 10 MILES SOUTHWEST OF FRANKSTON...MOVING
EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
FRANKSTON AROUND 810 PM CDT...
SPOTTERS HAVE OBSERVED A FUNNEL CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3190 9543 3186 9543 3184 9544 3192 9570
3204 9577 3208 9543 3201 9542 3199 9544
3195 9544 3191 9542
TIME...MOT...LOC 0055Z 273DEG 29KT 3199 9565
$$
253 follow-up statements
496
WWUS54 KFWD 250110
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT SUN OCT 24 2010
TXC001-250130-
/O.CON.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
810 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL ANDERSON COUNTY...
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES SOUTH OF
FRANKSTON...MOVING EAST AT 35 MPH.
THE STORM WILL AFFECT AREAS OF NORTHEASTERN ANDERSON
COUNTY...ESPECIALLY BETWEEN THE COMMUNITIES OF PERT...NECHES...AND
TODD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3190 9543 3186 9543 3184 9544 3193 9558
3205 9564 3208 9543 3201 9542 3199 9544
3195 9544 3191 9542
TIME...MOT...LOC 0108Z 273DEG 29KT 3201 9551
$$456
WWUS54 KFWD 250117
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT SUN OCT 24 2010
TXC001-250130-
/O.CON.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
817 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN ANDERSON COUNTY...
AT 816 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING FUNNEL
CLOUD JUST SOUTH OF FRANKSTON...MOVING EAST AT 35 MPH. THE SPOTTERS
ALSO REPORTED GOLF BALL HAIL 4 MILES SOUTH OF FRANKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3190 9543 3186 9543 3186 9545 3193 9552
3206 9559 3208 9543 3201 9542 3199 9544
3195 9544 3191 9542
TIME...MOT...LOC 0116Z 273DEG 29KT 3201 9543
$$250
WWUS54 KFWD 250130
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT SUN OCT 24 2010
TXC001-250139-
/O.EXP.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
830 PM CDT SUN OCT 24 2010
...THE TORNADO WARNING FOR NORTHEASTERN ANDERSON COUNTY EXPIRED AT
830 PM CDT...
BY 830 PM CDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAD EXITED THE WARNED AREA AND THE WARNING EXPIRED.
LAT...LON 3190 9543 3186 9543 3186 9545 3193 9552
3206 9559 3208 9543 3201 9542 3199 9544
3195 9544 3191 9542
TIME...MOT...LOC 0129Z 273DEG 29KT 3200 9531
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 7:35 PM CDT, 21 minutes earlier.
Area forecast discussion, Oct 24, 7:35 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 735 PM CDT SUN OCT 24 2010 .UPDATE... WILL BE CLEARING SOME OF THE COUNTIES FROM THE WESTERN EXTENT OF WW707. HAVE ADJUSTED POPS AND WEATHER GRIDS ACCORDINGLY. 82/JLD && .AVIATION... DRYLINE HAS PUSHED THROUGH THE METROPLEX WITH SOUTHWEST WINDS PREVAILING. THE DRYLINE WILL NOT CROSS KACT BUT THE WINDS WILL SHIFT TO THE SOUTHWEST IN THE NEXT HOUR OR TWO. SOUTH-SOUTHWEST TO SOUTHWEST WINDS WILL PREVAIL ACROSS THE REGION OVERNIGHT. CROSSWIND PROBLEMS ARE LIKELY TO OCCUR MONDAY AFTERNOON WITH THE SPEEDS INCREASING TO 20G30KT. 82/JLD && .PREV UPDATE... .UPDATE... ADDED DELTA...FANNIN...AND LAMAR TO TORNADO WATCH 707. UPDATED PRODUCTS WILL BE OUT SHORTLY. 82/JLD && .PREV DISCUSSION... /ISSUED 341 PM CDT SUN OCT 24 2010/ THROUGH TONIGHT... TORNADO WATCH NUMBER 707 IS IN EFFECT FOR AREAS ALONG A DFW TO HILLSBORO TO KILLEEN LINE WHERE SOME ENHANCED CUMULUS HAS DEVELOPED BASED ON 1930Z VISIBLE SATELLITE IMAGERY. JUST EAST OF THIS AREA OF ENHANCED CUMULUS LOCALLY CALCULATED PARAMETERS INDICATE AN ENVIRONMENT WITH 2500 J/GK OF MIXED LAYER CAPE AND 0-6 KM BULK SHEAR OF 45 KTS. IF STORMS ARE ABLE TO DEVELOP ALONG THIS LINE THERE IS A GOOD CHANCE THAT THEY WILL QUICKLY EVOLVE INTO SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING OUTFLOW WINDS. LOW LEVEL WINDS REMAIN VEERED OUT OF THE SOUTHWEST AHEAD OF THIS LINE...AND DEW POINT DEPRESSIONS ARE ON THE ORDER OF 15 TO 20 DEG F...SO THE TORNADO POTENTIAL IS NOT HIGH. HOWEVER...SUPERCELLS ARE LARGE AND STRONG ENOUGH FEATURES TO HAVE A SUBSTANTIAL IMPACT ON THE LOW LEVEL ENVIRONMENT...SO ISOLATED TORNADOES CANNOT BE RULED OUT. THE SHORTWAVE TROUGH THAT IS CURRENTLY MOVING OVER THE FORECAST AREA IS EXPECTED TO PROVIDE LARGE SCALE FORCING FOR ASCENT OVER THE EASTERN HALF OF THE CWA THRU THE REMAINDER OF THE AFTERNOON HRS. THIS FEATURE IS EXPECTED TO MOVE OFF TO THE EAST BY 03Z AND LARGE SCALE FORCING FOR SUBSIDENCE IS EXPECTED TO MOVE OVER THE AREA IN ITS WAKE. EXPECT THAT WHATEVER TSTM ACTIVITY DEVELOPS WILL EITHER MOVE OFF QUICKLY TO THE NORTHEAST OR DISSIPATE A COUPLE OF HOURS AFTER SUNSET. ON MONDAY...A VERY POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS BY MONDAY AFTERNOON. THE GFS FORECAST FOR H500 HEIGHTS RANKS AS 3 STANDARD DEVIATIONS BELOW NORMAL BASED ON HPC/S STANDARDIZED ANOMALIES PAGE. THIS WILL LEAD TO DEEP/RAPID CYCLOGENESIS NEAR THE SURFACE ACROSS THE CENTRAL AND NORTHERN PLAINS STATES. OVER THE SOUTHERN PLAINS THE RAPIDLY DEEPENING CYCLONE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION BRINGING SOUTHWESTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35 MPH MONDAY AFTERNOON. WILL HAVE TO MONITOR FOR POTENTIAL WIND ADVISORY CRITERIA MONDAY AFTERNOON...HOWEVER THIS WOULD BE MORE OF A CONCERN IF THE DEEPENING CYCLONE WERE A LITTLE CLOSER TO THE SOUTHERN PLAINS. THE BIGGEST CONCERN APPEARS TO BE FIRE WEATHER FOR MONDAY AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN NEARLY STATIONARY BY TOMORROW AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN ORIENTED ALONG A DFW TO KILLEEN LINE. WEST OF THE DRYLINE AFTERNOON RH VALUES ARE EXPECTED TO DIP BELOW 30 PERCENT. LOW AFTERNOON RH VALUES COMBINED WITH STRONG SOUTHERLY WINDS WILL CREATE HIGH OR VERY HIGH FIRE DANGER CONDITIONS FOR LOCATIONS PRIMARILY WEST OF INTERSTATE 35 TOMORROW AFTERNOON. DUE TO RECENT RAINFALL...FUELS ARE NOT EXPECTED TO BURN EASILY...THEREFORE NO FIRE WEATHER WATCH OR WARNING WILL BE ISSUED WITH THIS FORECAST PACKAGE. EAST OF THE DRYLINE...DEW POINTS ARE EXPECTED TO REMAIN IN THE LOWER TO MID 60S. THUNDERSTORMS ARE NOT EXPECTED LARGELY BECAUSE OF WARM AIR IN THE MID TO UPPER LEVELS OF THE TROPOSPHERE PROVIDING A STOUT CAP FOR ANY POTENTIAL TSTM INITIATION. BECAUSE OF THE LOW LEVEL MOISTURE REMAINING IN PLACE FIRE DANGER WILL BE LOWER EAST OF THE DRYLINE DESPITE SIMILAR LOW LEVEL WIND INTENSITY. MONDAY NIGHT...AS THE POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM MOVES NORTHEAST OUT OF THE PLAINS IT WILL SEND A STRONG COLD FRONT SOUTH THRU THE SOUTHERN PLAINS. THIS FRONT LOOKS TO MOVE THRU MUCH OF NORTH TX JUST BEFORE SUNRISE TUESDAY MORNING. MAINTAINED LOW CHANCE FOR THUNDERSTORMS IN FAR NORTHEAST CORNER OF THE CWA WHERE BETTER LOW LVL MOISTURE WITH SOME MEAGER UPPER LVL SUPPORT EXISTS. OTHERWISE THE FRONT IS EXPECTED TO MOVE THRU THE AREA WITHOUT CAUSING MUCH IN THE WAY OF PRECIPITATION TO DEVELOP. REMAINDER OF THE WEEK...REST OF THE FORECAST REMAINS ON TRACK. WEAK FRONTAL BOUNDARY CONTINUES TO LOOK LIKE IT WILL MOVE SOUTH THRU THE REGION WEDNESDAY NIGHT. WITH MOST OF THE LOW LVL MOISTURE SCOURED OUT SOUTH OF THE REGION DUE TO MONDAY NIGHT/S COLD FRONT...ONLY A FEW RAIN SHOWERS ARE EXPECTED TO DEVELOP WEDNESDAY NIGHT AS THIS FRONT MOVES THRU THE AREA. OTHERWISE THE REMAINDER OF THE FORECAST REMAINS DRY WITHOUT ANY LARGE STORM SYSTEMS PROGGED TO MOVE INTO THE REGION. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 90 57 79 57 / 10 5 10 5 5 WACO, TX 66 90 61 83 56 / 10 5 5 5 5 PARIS, TX 61 88 58 77 53 / 30 5 20 10 5 DENTON, TX 59 88 53 78 53 / 10 5 10 5 5 MCKINNEY, TX 58 87 54 77 53 / 10 5 10 5 5 DALLAS, TX 64 89 60 78 58 / 10 5 10 5 5 TERRELL, TX 64 88 60 80 54 / 20 5 10 10 5 CORSICANA, TX 66 87 63 83 57 / 20 5 10 5 5 TEMPLE, TX 66 88 64 84 57 / 20 5 5 5 5 MINERAL WELLS, TX 54 91 52 79 54 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Oct 24, 2:45 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CDT SUN OCT 24 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 245 PM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...GENERALLY EAST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREATS. TORNADIC SUPERCELLS ARE ALSO POSSIBLE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST TEXAS MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...PRIMARILY IN AREAS EAST OF THE I-35 CORRIDOR. 25
In the hours before
Local storm report, Oct 24, 6:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 1 SW POWELL 32.11N 96.34W
10/24/2010 E1.00 INCH NAVARRO TX PUBLIC
HAIL UP TO QUARTER SIZE WAS REPORTED NEAR POWELL. THE
REPORT WAS SENT VIA COCORAHS.Local storm report, Oct 24, 7:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL EUSTACE 32.30N 95.98W
10/24/2010 E1.75 INCH HENDERSON TX LAW ENFORCEMENTLocal storm report, Oct 24, 7:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL SULPHUR SPRINGS 33.13N 95.60W
10/24/2010 E1.75 INCH HOPKINS TX EMERGENCY MNGR
GOLBALL HAIL REPORTED IN SULPHUR SPRINGSLocal storm report, Oct 24, 7:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST CAYUGA 31.95N 95.97W
10/24/2010 E70 MPH ANDERSON TX EMERGENCY MNGR
60 TO 70 MPH WIND GUST REPORTED IN THE BETHANY-CAYUGA
AREALocal storm report, Oct 24, 7:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL BOIS D ARC 31.95N 95.75W
10/24/2010 E1.00 INCH ANDERSON TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT ACR 460 AND FM 860Local storm report, Oct 24, 7:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL BRADFORD 31.98N 95.77W
10/24/2010 E1.75 INCH ANDERSON TX EMERGENCY MNGR
GOLFBALL HAIL IN BRADFORDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 89 min |
| Oct 24, 7:20 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 40 min |
| Oct 24, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 65 min |
| Oct 24, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 37 min |
| Oct 24, 9:46 PM CDT | Tornado Warning | FWD | Henderson | 14 min |
| Oct 25, 3:51 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 15 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.